# SDR SWAA2020082503390

- Difficulty date: July 26, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: 147A8540
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE  INNER CHORD AT L2 ENTRANCE HAS CORROSION; STA.947.5 TO STA.986.5. LBL 47.50 TO LBL 53. WL 208. / REMOVED CORROSION AT L2 ENTRE DOOR INNER CHORD; FOUND OUT OF LIMITS; REMOVED AND REPLACED L2 DOOR INNER CHORD PER REF. B737-700 SRM 51-40-02-0G-0 AND DWG 147A8540
